# SDR 2005UALA01285

- Difficulty date: November 16, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 26,814 hours, 10,181 cycles
- Engine: Iae V2522A5
- Engine time: 26,015 hours, 9,946 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE COMPRESSOR STALL.  POWER LOSS AT FL360 FOR 8-10 SEC.  ENGINE RECOVERED AND FLIGHT DIVERTED INTO DEN.  COCKPIT CFDS INDICATED STALL.  C3 FINDING DURING BORO MAY OR MAY NOT HAVE CONTRIBUTED TO THE STALL.
